# SDR MASA200601091

- Difficulty date: April 14, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 6,801 hours, 4,923 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: TY214810A
- Part serial: 246
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 6,799 hours, 4,922 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6075 LAS.  CAPTAIN REJECTED TAKEOFF AND RTG WHEN AC SHOWED LT THRUST REVERSER UNSAFE CAUTION MESSAGE ON POWER-UP FOR TAKEOFF.  MX ADJUSTED THE PROX SENSOR AND CHANGED THE ICV.
